# SDR DALA2017030801900

- Difficulty date: March 7, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N303DQ
- Make and model: Boeing 737732
- Aircraft serial: 29688
- Aircraft time: 27,334 hours, 11,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 737-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A CRACK ON THE SUPPORT ZEE STRINGER 25R, BS 767 - 787 IN AFT CARGO BAY.  MAINTENANCE REPLACED THE SUPPORT IAW SRM 51-10-02, 51-40-02, AND DRAWING 146A0081.
